On additivity of the weighted possibilistic mean operator

Lucian Coroianu, R. Fullér

Research output: Chapter in Book/Report/Conference proceedingConference contribution

4 Citations (Scopus)

Abstract

In this paper we study the problem of additivity property of the weighted possibilistic mean operator for interactive fuzzy numbers. We will show that the weighted possibilistic mean operator is additive on the set of symmetric fuzzy numbers if their joint possibility distribution is defined by a t-norm. We will also show some results for general joint-possibility-distribution-based additions of fuzzy numbers of symmetrical opposite sides.

Original languageEnglish
Title of host publicationCINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings
Pages303-308
Number of pages6
DOIs
Publication statusPublished - 2013
Event14th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2013 - Budapest, Hungary
Duration: Nov 19 2013Nov 21 2013

Other

Other14th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2013
CountryHungary
CityBudapest
Period11/19/1311/21/13

ASJC Scopus subject areas

  • Artificial Intelligence
  • Information Systems

Cite this

Coroianu, L., & Fullér, R. (2013). On additivity of the weighted possibilistic mean operator. In CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings (pp. 303-308). [6705211] https://doi.org/10.1109/CINTI.2013.6705211

On additivity of the weighted possibilistic mean operator. / Coroianu, Lucian; Fullér, R.

CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings. 2013. p. 303-308 6705211.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Coroianu, L & Fullér, R 2013, On additivity of the weighted possibilistic mean operator. in CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings., 6705211, pp. 303-308, 14th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2013, Budapest, Hungary, 11/19/13. https://doi.org/10.1109/CINTI.2013.6705211
Coroianu L, Fullér R. On additivity of the weighted possibilistic mean operator. In CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings. 2013. p. 303-308. 6705211 https://doi.org/10.1109/CINTI.2013.6705211
Coroianu, Lucian ; Fullér, R. / On additivity of the weighted possibilistic mean operator. CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings. 2013. pp. 303-308
@inproceedings{74094a6729aa4c0d8428cc6fda96c11c,
title = "On additivity of the weighted possibilistic mean operator",
abstract = "In this paper we study the problem of additivity property of the weighted possibilistic mean operator for interactive fuzzy numbers. We will show that the weighted possibilistic mean operator is additive on the set of symmetric fuzzy numbers if their joint possibility distribution is defined by a t-norm. We will also show some results for general joint-possibility-distribution-based additions of fuzzy numbers of symmetrical opposite sides.",
author = "Lucian Coroianu and R. Full{\'e}r",
year = "2013",
doi = "10.1109/CINTI.2013.6705211",
language = "English",
isbn = "9781479901975",
pages = "303--308",
booktitle = "CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings",

}

TY - GEN

T1 - On additivity of the weighted possibilistic mean operator

AU - Coroianu, Lucian

AU - Fullér, R.

PY - 2013

Y1 - 2013

N2 - In this paper we study the problem of additivity property of the weighted possibilistic mean operator for interactive fuzzy numbers. We will show that the weighted possibilistic mean operator is additive on the set of symmetric fuzzy numbers if their joint possibility distribution is defined by a t-norm. We will also show some results for general joint-possibility-distribution-based additions of fuzzy numbers of symmetrical opposite sides.

AB - In this paper we study the problem of additivity property of the weighted possibilistic mean operator for interactive fuzzy numbers. We will show that the weighted possibilistic mean operator is additive on the set of symmetric fuzzy numbers if their joint possibility distribution is defined by a t-norm. We will also show some results for general joint-possibility-distribution-based additions of fuzzy numbers of symmetrical opposite sides.

UR - http://www.scopus.com/inward/record.url?scp=84893755399&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893755399&partnerID=8YFLogxK

U2 - 10.1109/CINTI.2013.6705211

DO - 10.1109/CINTI.2013.6705211

M3 - Conference contribution

SN - 9781479901975

SP - 303

EP - 308

BT - CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings

ER -